International Journal of Mathematics and Mathematical Sciences
Volume 2004 (2004), Issue 16, Pages 827-832
Support functionals and their relation to the Radon-Nikodym property
Departement of Mathematics, Sahand University of Technology, P.O. Box 51335-1996, Tabriz, Iran
Received 26 May 2002
Copyright © 2004 I. Sadeqi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
In this paper, we examine the Radon-Nikodym property and its relation to the Bishop-Phelps theorem for complex Banach spaces. We also show that the Radon-Nikodym property implies the Bishop-Phelps property in the complex case.